Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Capsular Bag Tear (2639)
Date of Event
09/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A user facility reported to rxsight that a light adjustable lens (lal, sn (b)(6), +14.0d) was implanted into the patient's eye backwards; the surgeon noted a capsular bag tear.While attempting to reposition the lal, the trailing haptic separated from the optic body.The surgeon removed the original lal and implanted a backup lal (+14.0d) in the sulcus.A vitrectomy was not performed.Rxsight's first awareness of the event was on (b)(6) 2023.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).